Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    30548

1 Month..... Blah

espejo1

1324 views

Hello,

Well it's been exactly one month since I started taking Isotretinoin... a little over 4 weeks. I was doing fine in the beginning breakout-wise but in the past few days... actually the past like 2 days, I've broken out in 3-4 pimples on my cheek. Quite the downer especially because, even though they're not cysts or anything, they're not small, and they get white and hard. So I just popped them and surely white stuff squirted out (ew) but I know I shouldn't pop them.. but I can't leave them all hard and white on my face!!! I just want them to go away. I think it's because I'm due to get my period in a few days... I aalllwaayys break out worse around my period. Which means my acne is probably hormonal, right? So, question:

Will accutane still work just as well on hormonal acne??

Also, is 30 mg a day really little? I have a doctor's appointment on Friday and I'm not sure if I should ask for at least 40 mg/day. I did the math for how much I'd be taking overall if I took 30 mg/day for 6 months, and it's less then what wikipedia says should be total course intake for highest efficacy. I know, wikipedia. But also someone on acne.org here posted the same sort of math trick. Idk!! What do you think, people?

Anyway, I'm clearly feeling a bit low on the face/acne scale.. I'm just waiting for them to go awayyyy and hoping when I remove these pieces of tissue paper the zits underneath are not gigantic and inflamed..



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×